I am stable on medication and recovering from alcoholism and a bipolar disorder for almost 8 years. No deaths, no big changes, except unemployment 1 year ago. My partner spent over 10 minutes trying to get me awake last night. I was screaming at him, kicking him and hitting him in the face. This was the worst I have ever been and he's ready to leave. I started sleep walking about 2 years ago and I cannot wake up from that. I have done that about 4-5 times. Last night really scared me (and him). I receive all my meds from one doc. I really need some help!
7 Aug 2010
I am sorry to hear your nightmares are so bad. I am a nightmare sufferer too. There are two medications that, over the years, have worked for me as dream blockers. One is doxepin and the other is xanax. They are not sleeping pills. They literally block my dreams. Good luck.
7 Aug 2010
We need to know what meds your on. Are you on Wellbutrin?.that can cause the vivid dreams, Are you on ambien? That can cause the sleep walking. And other meds can cause side effects. I am very glad you have a partner that can help you and wake you up. Comment and tell me if your on those meds please, ok.
12 Aug 2010
I used to drink,and hang out with the devil to he found all kinds of ways to munipalate me also,,just the devil on the prowl.I havent been to this site to much,I never have found to much help in any type of drug or alcohol addiction group,how ever I did find the God of" my understanding" really helpful.I tend to lean towards the one in the king James version of the bible he tends to have really great Ideas of how things should and can be for people like you and I.this might help give ya something a little different to sleep on read psalm 91;11 have a wondeful day and a blessed night buddy God bless you.tit toe Carol
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone else experienced hallucinations and vivid nightmares while taking the new red-coated, easy to swallow, extra strength Tylenol? I have ...
I am taking it for the first time and am on day 5. I feel light headed, gassy, and the dreams are very intense(not nightmares)
... nightmares... do these decrease in time? I realize it is one of the side effects but really disturbing. Did not get a good sleep.Thanks
Hi, I have bipolar and suffer with horrendous anxiety attacks... My psychiatrist recently prescribed Lamictal for my Bipolar but said it has helped ...
I want to try Chantix again - but couldn't tolerate it in the past because the horrific nightmares prevented me from getting enough sleep to ...